# SDR SWAA2025100213158

- Difficulty date: September 9, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5700 · Wing Structure
- Part: Paint
- Condition: Peeling
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT STRUCTURE ACCESS PANEL 551FB TRAILING EDGE AT LT WING.  PERFORMED DETAIL VISUAL INSPECTION ON SUPPORT STRUCTURE ACCESS PANEL 551FB TRAILING EDGE AT LT WING AND NO CORROSION FOUND, ONLY PEELING PAINT IAW SRM 51-10-02. NO MAINTENANCE ACTION IF REQUIRED AND APPLIED PROTECTIVE TREATMENT AND PAINT ON SUPPORT STRUCTURE. IAW  SRM 51-20-01 AND AMM 51-21-99-300-801.
